# SDR ASAA2014063008398

- Difficulty date: June 30, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 27,806 hours, 8,340 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Ram Air Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING RECALL, GOES OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED NR 2 PACK/ZONE TEMP CONTROLLER BITE, IAW FIM 21-62, TASK 801. FOUND RAM AIR ACTUATOR FAULTED.  CONTINUED TO VERIFY AND FOUND NO CURRENT FAULTS. RESET FAULT, RT PACK OPS NORMAL.
